Research Repository

Exploring bicentric polygons

McAndrew, Alasdair ORCID: 0000-0003-1558-9412 (2015) Exploring bicentric polygons. Electronic Journal of Mathematics and Technology, 9 (4). 269 - 280. ISSN 1933-2823

[img] Text
bicentric_polys.pdf
Restricted to Repository staff only

Download (186kB)
Item Type: Article
Subjects: FOR Classification > 0101 Pure Mathematics
FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Jun 2016 01:12
Last Modified: 22 Feb 2019 03:05
URI: http://vuir.vu.edu.au/id/eprint/30797
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar